# SDR FDEA202104271046

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 18,836 hours, 10,751 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP UPPER SURFACE SKIN FOUND SEVERE CORROSION AT O/B STATIC DISCHARGER   BASE COMPLIED WITH EA 6-5750-T0361302 P1, TITLE: WINGS - FLIGHT SURFACES - LH O/B FLAP, OUTER TRAILING EDGE, UPPER SKIN CORROSION UNDERNEATH STATIC DISCHARGER -  TRIMOUT/DOUBLER REPAIR.  REPAIRED THE LH O/B FLAP UPPER SURFACE SKIN AT O/B STATIC   DISCHARGER BASE CORROSION.  THIS IS CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
